# SDR HNAA201004200079

- Difficulty date: March 26, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 44,323 hours, 48,626 cycles
- System (JASC): 6100 · Propeller System
- Part: Unknown
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 1 PROP WILL NOT GO ABOVE 1188 ON TAKEOFF ROLL AT 90 PERCENT TORQUE.  ABORTED TAKEOFF.  DURING TAXI WHEN MOVING POWER LEVERS FROM DISC TO FLIGHT IDLE, PROP INCREASED FROM 785 TO 802.  INSPECTED ECP, NO EEC FLAGS NOTED.  CYCLED NR 1 ENGINE ECU CIRCUIT BREAKERS.  GROUND RAN PER PIEDMONT RUN UP MANUAL, ENGINE MAKES MAX POWER AND PROP RPM WITHIN LIMITS.
